# SDR RRXA97126

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES IN FRAME RADIUS, AT Y=660 AND LONGERON 18R.  PLUGGED MISDRILLED HOLES WITH E RIVETS.  FABRICATED AND INSTALLED 2 GUSSETTS, 1 STRAP AND SHIM IAW DER APPROVED COTNEY ENGINEERING SKETCH C44-R49.
